ՀՍՍՌ ԳԱ Տեղեկագիր: Ֆիզիկա-մաթեմատիկական գիտություններ (1957-1965) =ASSR NA Proceedings of the Physical and Mathematical Sciences (1957-1965)

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Кешишян, Ж. Н. (1962) О некоторых критериях нормальности семейств аналитических функций. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկա-մաթեմատիկական գիտություններ, 15 (2). pp. 45-68.

Кешишян, Ж. Н. (1960) Об аналитическом продолжении обобщенных факториальных рядов. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկա-մաթեմատիկական գիտություններ, 13 (6). pp. 3-18.

This list was generated on Thu Oct 19 09:35:23 2017 AMT.